Annals of Mathematical Statistics

Markovian Interaction Processes with Finite Range Interactions

Richard Holley

Full-text: Open access

Abstract

An elementary proof of an existence theorem for infinite particle systems interacting through a finite range interaction is given. The results are then used to prove that the system preserves ergodicity of the initial measure.

Article information

Source
Ann. Math. Statist., Volume 43, Number 6 (1972), 1961-1967.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177690867

Digital Object Identifier
doi:10.1214/aoms/1177690867

Mathematical Reviews number (MathSciNet)
MR373070

Zentralblatt MATH identifier
0257.60035

JSTOR
links.jstor.org

Citation

Holley, Richard. Markovian Interaction Processes with Finite Range Interactions. Ann. Math. Statist. 43 (1972), no. 6, 1961--1967. doi:10.1214/aoms/1177690867. https://projecteuclid.org/euclid.aoms/1177690867


Export citation